{"quality_controlled":0,"publist_id":"4131","month":"01","doi":"10.1214/EJP.v15-768","citation":{"short":"L. Erdös, J. Ramírez, B. Schlein, H. Yau, Electronic Journal of Probability 15 (2010) 526–603.","ista":"Erdös L, Ramírez J, Schlein B, Yau H. 2010. Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation. Electronic Journal of Probability. 15(18), 526–603.","mla":"Erdös, László, et al. “Universality of Sine-Kernel for Wigner Matrices with a Small Gaussian Perturbation.” Electronic Journal of Probability, vol. 15, no. 18, Institute of Mathematical Statistics, 2010, pp. 526–603, doi:10.1214/EJP.v15-768.","ama":"Erdös L, Ramírez J, Schlein B, Yau H. Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation. Electronic Journal of Probability. 2010;15(18):526-603. doi:10.1214/EJP.v15-768","ieee":"L. Erdös, J. Ramírez, B. Schlein, and H. Yau, “Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation,” Electronic Journal of Probability, vol. 15, no. 18. Institute of Mathematical Statistics, pp. 526–603, 2010.","chicago":"Erdös, László, José Ramírez, Benjamin Schlein, and Horng Yau. “Universality of Sine-Kernel for Wigner Matrices with a Small Gaussian Perturbation.” Electronic Journal of Probability. Institute of Mathematical Statistics, 2010. https://doi.org/10.1214/EJP.v15-768.","apa":"Erdös, L., Ramírez, J., Schlein, B., & Yau, H. (2010). Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/EJP.v15-768"},"date_published":"2010-01-01T00:00:00Z","publication_status":"published","intvolume":" 15","date_created":"2018-12-11T11:59:27Z","date_updated":"2021-01-12T06:59:31Z","tmp":{"legal_code_url":"https://creativecommons.org/licenses/by/4.0/legalcode","short":"CC BY (4.0)","image":"/images/cc_by.png","name":"Creative Commons Attribution 4.0 International Public License (CC-BY 4.0)"},"issue":"18","volume":15,"year":"2010","title":"Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation","day":"01","page":"526 - 603","type":"journal_article","extern":1,"publisher":"Institute of Mathematical Statistics","author":[{"id":"4DBD5372-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0001-5366-9603","first_name":"László","full_name":"László Erdös","last_name":"Erdös"},{"first_name":"José","last_name":"Ramírez","full_name":"Ramírez, José A"},{"first_name":"Benjamin","full_name":"Schlein, Benjamin","last_name":"Schlein"},{"first_name":"Horng","full_name":"Yau, Horng-Tzer","last_name":"Yau"}],"publication":"Electronic Journal of Probability","status":"public","abstract":[{"lang":"eng","text":"We consider N × N Hermitian random matrices with independent identically distributed entries (Wigner matrices). We assume that the distribution of the entries have a Gaussian component with variance N 3/4+β for some positive β > 0. We prove that the local eigenvalue statistics follows the universal Dyson sine kernel."}],"_id":"2761"}